American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Vincent G. Sigillito. On the uniqueness of solutions of certain improperly posed problems. . Proc. Amer. Math. Soc. 24 (1970) 828-831. MR 0254403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Murray Wachman. Generalized Laurent series for singular solutions of elliptic partial differential equations . Proc. Amer. Math. Soc. 15 (1964) 101-108. MR 0177198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. Seidman. Stability for inhomogeneous difference schemes . Proc. Amer. Math. Soc. 12 (1961) 778-783. MR 0131075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1